# SDR TWRA96240

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 90063
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 3L MED EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED BATTERY CHARGER.  SYSTEM OPS CHECKED NORMAL AS PER MM 33-51-00 PG 501.  (M)
